It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hypoglycemia Message Board

Not sure what it is


Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 05-09-2014, 07:31 AM   #1
nathanm55
Newbie
(male)
 
Join Date: Feb 2014
Posts: 7
nathanm55 HB User
Not sure what it is

I posted this in the kidney section due to my kidneys hurting this morning, but with symptoms related to hypoglycemia, I decided to post here as well.

Ok for two years I have been battling health issues that the doctors have always played off as anxiety. Finally about 4 months ago, I found a doctor who actually done lab works on me and dug a little deeper. He found out my Vitamin d was low, it was sitting at 16. So he started me on 50000 iu's of D2 weekly for 12 weeks. I then later found out after 10 weeks of taking the D2 that I should be taking D3 instead, so I started taking D3. After a week or so on the d3 I noticed I was feeling really ill, like flu like feelings. I stopped taking it and for the most part (with the exception of a few instances of reoccurrence), it has diminished.†

My D levels as of 2 weeks ago was 31 ( still low but nearly doubled). I have also been being treated for low testosterone with cypionate injections, 1/2 cc weekly. I haven't had my shot in a few days (was due for one on Wednesday). Yesterday when pulling into the driveway, I noticed my sugar dropping. I went inside and ate a small meal and drank a couple of glasses of orange juice, as I could tell it was getting pretty low. I do believe it's because I went so long without eating.

You're probably wondering what this has to do with my kidneys right? I'm getting there. So all of last night I felt terrible. Shaky all over, vision blurred some, throwing up and nausea, palpitations, high BP. I noticed before my sugar dropped yesterday before going home, I had developed an ache over my left kidney area. Last night it started to ache on both sides and this morning it is still on both sides and sometimes it has a burning sensation. It will be persistent from 5 to 30 minutes at a time and leave briefly before coming back.†

I'm trying to see my doctor today but so far it's a no go. With relation to my vitamin d being low, could this be my parathyroid? I have read that with primary hyperparathyroidism, a person will become ill if given higher dosages of vitamin d. Or could this be diabetic related or insulin resistance? I'm not sure where to go from here. My calcium blood levels were in the normal range (8.8) last time checked. I do suffer from a very sporadic blood pressure almost daily. It seems more times than not my systolic pressure is the one running high while the diastolic usually stays normal.†

I'm going to have my doctor check my pth levels. Are there any other specific blood panel tests or screenings I should request? I'm just wanting to feel better and not be in pain. Thank you and God Bless!

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:39 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!